# SDR DALA2016120609602

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAD CORROSION ON THE FLOORBEAM BS 1338 BETWEEN RBL 60 TO LBL 60. THE FLOORBEAM WAS REPLACED IAW SRM 51-70-5 FIG 1 (SHEET 2).
